Volume 16, 2010, Number 3

Volume 16Number 1Number 2 ▷ Number 3 ▷ Number 4


Equations for primes obtained from integer structure
Original research paper. Pages 1—10
J. V. Leyendekkers, A. Shannon
Full paper (PDF, 224 Kb) | Abstract

Another generalization of the Fibonacci and Lucas numbers
Original research paper. Pages 11—17
A. Shannon
Full paper (PDF, 136 Kb) | Abstract

Some results on infinite power towers
Original research paper. Pages 18—24
Mladen Vassilev-Missana
Full paper (PDF, 223 Kb) | Abstract

Note on φ, ψ and σ-functions. Part 2
Original research paper. Pages 25—28
Krassimir Atanassov
Full paper (PDF, 125 Kb) | Abstract


Volume 16Number 1Number 2 ▷ Number 3 ▷ Number 4

Comments are closed.